MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC COMPACT INTUITIV; UNIT, PHACOFRAGMENTATION
Model Number SCP680300
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Keratitis (1944); Eye Burn (2523)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age or date or birth, weight and ethnicity: unknown/ not provided.Date of event is unknown as it was not provided.Email address: unknown/not provided.Initial reporter telephone number: (b)(6).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
A hospital reported a cataract patient experienced damage to the endothelium as a result of a corneal burn with the use of a compact intutiv system and ellips fx phaco handpiece.Although, the cataract procedure was completed and the lens was implanted in the capsular bag, it was reported surgical intervention was required.In addition, the injury to the damage endothelium may have caused keratitis.Attempts were made to obtain additional information; however, no further information is provided.This report is for the compact intutiv system.A separate report will be submitted for the ellips fx phaco handpiece.
 
Additional Manufacturer Narrative
A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for the phaco system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.

Brand Name
COMPACT INTUITIV
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
MDR Report Key11455754
Report Number3006695864-2021-07316
Device Sequence Number14396997
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K133115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FX HANDPIECE SERIAL NO.E242035; FX HANDPIECE SERIAL NO.E242035
Outcome Attributed to Adverse Event Required Intervention;